# SDR CA971110011

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 852D10011
- Condition: Failed
- Location: Rt Inb Flaps
- Part time: 5,362 hours
- Stage of operation: AP
- Nature of condition: O, F
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS FAILED AT EIGHT DEGREES ON APPROACH.  CIRCUIT BREAKER RESET NO GOOD.  REPLACED RIGHT HAND INBOARD FLAP INBOARD DRIVE FLEX SHAFT AND JACKSCREW ASSEMBLY.  PART TC:  4,473.
